Anonymousmouses avatar Health, Beauty & Fitness
Share
1 13

What about them?

Yes there are side effects in young people under the age of twenty-five, that could lead to feelings of suicide. That is why that age group is monitored heavily when beginning an anti-depressant.

Anti-depressants are not for everybody, but to some, those medications have been a life saver.

This user has deactivated their account.
@2671476

We know it's a chemical malfunction, but what chemical is the question.

I agree, antidepressants help only about 40% of the population. Others, the meds can hurt. And we don't know the long term consequences. They are now finding out that Elavil can cause dementia.

I am sorry about your ex-wife's experience. I hope she is doing better.

This user has deactivated their account.
@2672445

That is terrible thing to happen to a person who is trying to seek relief from an disorder that is pretty damn debilitating.

When it comes to the medical profession, we are all just disposable guinea pigs.

This user has deactivated their account.
@2672740

And sadly, I don't see anything being done to rein those jerks in.

This user has deactivated their account.
@2673161

Prescribing pain pills is not to be taken lightly, so I am a little surprised myself, at THEIR attitude.

Most people who get the side effects of suicidal thoughts from meds...have had those before taking them.

Same with just about any other prescription medication, and it IS sort of amusing reading or hearing the litany of possible side effects, sometimes.

Please   login   or signup   to leave a comment.